JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CORRELATION DIMENSIONS OF CANTOR-LIKE SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CORRELATION DIMENSIONS OF CANTOR-LIKE SETS
Lee, Mi-Ryeong; Lee, Hung-Hwan;
  PDF(new window)
 Abstract
In this paper, we calculate the lower and upper bound of the correlation dimension([4], [6]) for a Cantor-like set([5])
 Keywords
correlation dimension;Cantor-like set;
 Language
English
 Cited by
1.
THE CORRELATION DIMENSION OF GENERALIZED CANTOR-LIKE SETS,;;

호남수학학술지, 2012. vol.34. 2, pp.219-230 crossref(new window)
1.
THE CORRELATION DIMENSION OF GENERALIZED CANTOR-LIKE SETS, Honam Mathematical Journal, 2012, 34, 2, 219  crossref(new windwow)
 References
1.
Mathematical Foundations and Applications, 1987.

2.
Hiroshima Math. J., 1995. vol.25. pp.527-540

3.
Geometry of Sets and Measures in Euclidean spaces, 1995.

4.
J. Statist. Phys., 1993. vol.71. pp.529-547 crossref(new window)

5.
On the dimension of deterministic and random Cantorlike sets, symbolic dynamics, and the Eckmann-Ruelle conjecture, 0000.

6.
Erg. Th. & Dyn. Syst., 1997. vol.17. pp.941-956 crossref(new window)

7.
Introduction to Ergodic Theory, 1982.